Pacific Journal of Mathematics

${\rm AW}^{\ast}$-algebras are ${\rm QW}^{\ast}$-algebras.

B. E. Johnson

Article information

Source
Pacific J. Math., Volume 23, Number 1 (1967), 97-99.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991985

Mathematical Reviews number (MathSciNet)
MR0216300

Zentralblatt MATH identifier
0152.32804

Subjects
Primary: 46.65

Citation

Johnson, B. E. ${\rm AW}^{\ast}$-algebras are ${\rm QW}^{\ast}$-algebras. Pacific J. Math. 23 (1967), no. 1, 97--99. https://projecteuclid.org/euclid.pjm/1102991985


Export citation

References

  • [1] I. Kaplansky, Projections in banach algebras, Ann. of Math. 53 (1951), 235-249.
  • [2] G. A. Reid, A generalisation of W*-algebras, Pacific J. Math. 15 (1965), 1019-1026.
  • [3] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, New York, 1960.
  • [4] F. Riesz and B. Sz.-Nagy, Functional Analysis, Ungar, New York, 1955.